# SDR SWAA2013101421119

- Difficulty date: October 2, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N299AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 24,573 hours, 10,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT STRIP ON FLOOR MISSING AT ROW 1.  INSTALLED EEPLS IAW MM.
